MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 ARTIFICIAL URINARY SPHINCTER; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404127
Medical Device Problem Codes Fluid/Blood Leak (1250); Mechanical Problem (1384); Difficult or Delayed Activation (2577); Human-Device Interface Problem (2949)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720157-01.Serial number: n/a.Batch/lot number: 1100321438.Model/catalog description: cuff fgs 3.5 cm inhibizone.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72400024.Serial number: n/a.Batch/lot number: 1100697088.Model/catalog description: balloon fgs 61-70 cm.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Recurrent incontinence is acknowledged within the instructions for use (ifu) and is not related to off-label use or failure to follow instructions.The reported patient symptoms of urinary incontinence is a known risk associated with this device type and indicated as such in the instructions for use.
 
Event or Problem Description
It was reported that a patient implanted with an artificial urinary sphincter (aus) experienced recurrent incontinence and presented with a nonfunctioning device.During a revision surgery, the physician confirmed that the device did not coapt.It was reported that the pump remained locked and did not refill, with pump collapse dimpling observed, reportedly due to a fluid leak in the system.The device was explanted and replaced.There were no further patient complications.

Brand Name
AMS 800 ARTIFICIAL URINARY SPHINCTER
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25256599
Report Number2124215-2026-27689
Device Sequence Number20207545
Product Code EZY
UDI-Device Identifier00878953003078
UDI-Public(01)00878953003078(17)270313(10)1100693041
Combination Product (Y/N)Y
Initial Reporter CountryCO
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404127
Device Catalogue Number72404127
Device Lot Number1100693041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date06/25/2026
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexMale